# SDR SWAA2015052640039

- Difficulty date: May 14, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 56,947 hours, 44,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545808185
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NLG WW BULKHEAD TRUNNION VERTICAL WEB CRACKED AT BS 294.5.  REPAIRED WEB ASSEMBLY IAW EA.
